# SDR DLM88100825

- Difficulty date: March 2, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 49,019 hours, 35,786 cycles
- Engine: Pwa JT8D219
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Mlg Support Fitt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON LT GEAR SUPPORT FITTING BUSHING BORE.  LT GEAR SUPPORT FITTING BUSHING BORE WAS MACHINED TO CLEAN UP CORROSION IAW ERA 480222-14AD REV ORIG.  FINAL SIZE ID 2.535.  FLOURESCENT DYE INSP PERFORMED IAW EA 09-093855-03 AD OPN 0104 PAR J NOTE A.  NO CRACKS NOTED.  BORE TREATED IAW ERA 480222-14AD.
